# SDR UALA2012030901549

- Difficulty date: March 8, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 38,134 hours, 15,538 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK DROPPED AT SEAT 28DEF.  INSPECTED MASK CONTAINER, INSIDE AND OUT, ALL CHECKS NORMAL, LANYARD NORMAL, DOOR HINGE AND LATCH SECURE NORMALLY AND SHOW NO SIGNS OF DEFECT.  SEAT OK FOR SERVICE, WILL NEED FULL MASK DROP WITHIN 3 DAYS REF MT 35-003. 
ACCOMPLISHED DROP CK PER AMM.
